MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Model Number 106130-22
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient had skin irritation with the 63b electrodes.The patient stated that the irritation is not bad and if it happens, she pauses for a couple days and then continues treating as she is committed to finishing her treatment regardless of any irritation.Customer service called the patient and found that the patient has very sensitive skin.The 63b electrodes are not as bad as the 72r electrodes.The patient has been moving and changing the electrodes daily.The patient does not currently have a reaction but every time the reaction occurs, she blisters and sometimes has open wounds.The patient is not using cover patches.Customer service advised the patient to change and rotate her electrodes twice daily.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected information - a: dob, d1: brand name, d2: common device name, d4: model number, h5, g4: premarket identification additional information- b4: date of this report, d4: lot number, expiration date, g3: date received by manufacturer, h2, h4: device manufacture date, h6: method, results, conclusions this follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODES, 63B, SPINALPAK/ORTHOPAK
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19744353
Report Number0002242816-2024-00089
Device Sequence Number7991374
Product Code LOF
UDI-Device Identifier00880304820852
UDI-Public00880304820852
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2025
Device Model Number106130-22
Device Catalogue Number106130-22
Device Lot Number310501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic